A 27-year-old female asked:
i was diagnosed with bipolar disorder 5 yrs ago and given 600mg seroquel (quetiapine) xr,i have since lowered the dosag myself,can i stop taking it completely?
1 doctor answer
Dr. Amanda Itzkoff answered
17 years experience Psychiatry
Stop my own seroquel (quetiapine): I'm glad you sought treatment for your bipolar disorder! It is very important to discuss any changes in your med regimen with your treating doc. Even if you would like to reduce or stop a med, it's very important to discuss how to do this with your doc. If a pt w/ bipolar d/o stops meds w/o a docs supervision, her symptoms will recur. Always talk with your doc abt the right meds and doses for you.
Answered on Jul 17, 2014
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Went to the er 5 days ago with severe pain in my ears they said it was a bad tooth i took the antibiotics and pain meds now it is hurting again 1 day after i stoped taking it what should i do
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!